# SDR 97ZZZX4906

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N437AL
- Make and model: Bell 407
- Aircraft serial: 53141
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Mast Nut
- Part number: 406017113101
- Condition: Loose
- Location: T/R
- Component: 407012100101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAILY INSPECTION FOUND COMPLETE LOSS OF TORQUE ON T/R MAST NUT.  THE NUT COULD BE REMOVED BY HAND.  THE SAFETY WIRE BETWEEN THE NUT AND THE SUPPORT, (P/N 407-012-106-103) KEPT THE NUT FROM SPINNING OFF OF THE TAIL ROTOR GEARBOX OUTPUT SHAFT.
